# SDR DALA2024020501546

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 70,862 hours, 23,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 4R DOOR ESCAPE SLIDE WILL NOT FULLY ARM. CORRECTIVE ACITON: "KNUCKLE KNOCKER" STICKING - CLEANED SAME - CKS GOOD PER 757MM 52-11. (4282930)
